# SDR SWAA2021061771474

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 934 Rbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS934 RBL13 WL179. ; / INSTALLED NEW ACB CARGO TRACK BS 887-947; RBL 13; WL 179 IAW SRM 51-40-02-0G-0; DWG# 147A7500.;LOCATED; DRILLED; AND DEBURRED NEW ACB CARGO TRACK BS 887-947; RBL 13; WL 179 IAW SRM 51-40-05-0G-0; DWG# 147A7500. OK TO INSTALL;VERIFIED DRILL UP AND DEBURR. OK TO INSTALL;VERIFIED INSTALLATION OF ACB TRACK BS887-947; RBL13; WL179. IAW SRM 51-40-02; DWG 147A7500;DAMAGE REMOVED FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2;ON TRACK FLANGE BS 934 RBL13 WL179 DAMAGED REMOVED 1'X1' ORIGINAL THICKNESS 0.070' D=0.031 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR. 4C 2B. TOOL USED ID ATS1317 S/N UNK DATE 06/2021;REMOVED CARGO TRACK AT BS 947-887 RBL 13 WL 179 IAW SRM 51-40-02-0G-0;UPDATED DAMAGED TABLE
